# SDR UPS97222485

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 582
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON SKIN STA 582 AND STA 587 ABOVE STR 4 RT.  REMOVED CORROSION, FABRICATED REPAIR DOUBLERS AND INSTALLED REPAIR DOUBLERS AT STA 560 TO 600 IAW SRM 51-30-2, 51-10-2.
